# SDR AALA960884

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN HAS .5 INCH CRACK AT FORWARD END OF FUEL ENTRY DOOR LOWER HINGE CUTOUT.  ROUTED OUT CRACK, INSTALLED DOUBLER PER SB 727-53-0198.  (M)
